
(Image Credit: Interior Health)
Interior Health is warning of a toxic drug supply circulating in Cranbrook.
The substance, sold as “Down,” contains high levels of medetomidine and ethylflualprazolam and has been linked to multiple overdoses.
Looks Like: Red Chunks.
Sold as: Down, Dope, Tranq, Fentanyl.
Contains: Medetomidine (high amount), Ethylflualprazolam (high amount), Fentanyl and/or Fentanyl analogue.
Risk: High risk of overdose; dizziness, nausea, amnesia and confusion; sleepiness, heavy sedation, nodding out for a long time.
“Medetomidine is a very strong non-opioid tranquillizer—much stronger than xylazine (200x). It can slow both breathing and heart rate, making overdoses more complex and prolonged. Medetomidine can also have serious effects on the heart,” said Interior Health.
“Ethylflualprazolam is a new benzodiazepine that is highly potent. It is believed to be of short to medium duration. High doses can lead to longer periods of immobility and amnesia.
“The combination of medetomidine, ethylflualprazolam and fentanyl analogues can lead to significant sedation. Overdose symptoms may last beyond administration of naloxone.”
If you have a drug that looks like the photo below, get it checked before using.

Interior Health drug alert issued for Cranbrook. (Image supplied by Interior Health)
Find out where at drugchecking.ca.





Comments